RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1982, Volume 37, Issue 2(224), Pages 233–234 (Mi umn3664)  

This article is cited in 6 scientific papers (total in 6 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On the cohomology of certain Lie algebras and superalgebras of vector fields

V. S. Retakh, B. L. Feigin


Full text: PDF file (171 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1982, 37:2, 251–252

Bibliographic databases:

MSC: 17B56, 17B66, 17B30
Received: 07.05.1981

Citation: V. S. Retakh, B. L. Feigin, “On the cohomology of certain Lie algebras and superalgebras of vector fields”, Uspekhi Mat. Nauk, 37:2(224) (1982), 233–234; Russian Math. Surveys, 37:2 (1982), 251–252

Citation in format AMSBIB
\Bibitem{RetFei82}
\by V.~S.~Retakh, B.~L.~Feigin
\paper On the cohomology of certain Lie algebras and superalgebras of vector fields
\jour Uspekhi Mat. Nauk
\yr 1982
\vol 37
\issue 2(224)
\pages 233--234
\mathnet{http://mi.mathnet.ru/umn3664}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=650787}
\zmath{https://zbmath.org/?q=an:0493.58029|0505.58040}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1982RuMaS..37..251R}
\transl
\jour Russian Math. Surveys
\yr 1982
\vol 37
\issue 2
\pages 251--252
\crossref{https://doi.org/10.1070/RM1982v037n02ABEH003949}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1982QT25700032}


Linking options:
  • http://mi.mathnet.ru/eng/umn3664
  • http://mi.mathnet.ru/eng/umn/v37/i2/p233

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. B. Fuchs, “Stable cohomologies of a Lie algebra of formal vector fields with tensor coefficients”, Funct. Anal. Appl., 17:4 (1983), 295–301  mathnet  crossref  mathscinet  zmath  isi
    2. F. V. Weinstein, “Filtering bases, cohomology of infinite-dimensional Lie algebras, and Laplace operators”, Funct. Anal. Appl., 19:4 (1985), 259–269  mathnet  crossref  mathscinet  zmath  isi
    3. D. B. Fuchs, “Two projections of singular vectors of Verma modules over the affine Lie albegra $A_1^1$”, Funct. Anal. Appl., 23:2 (1989), 154–156  mathnet  crossref  mathscinet  zmath  isi
    4. Yu. Yu. Kochetkov, “Homology of nilpotent subalgebras of the Lie superalgebra $K(1, 1)$”, Funct. Anal. Appl., 25:4 (1991), 302–303  mathnet  crossref  mathscinet  zmath  isi
    5. Yu. Yu. Kochetkov, “Homology groups of nilpotent subalgebras of the Lie superalgebra $K(1,1)$. II”, Russian Math. Surveys, 55:6 (2000), 1154–1156  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    6. Yu. Yu. Kochetkov, “Homology of Nilpotent Subalgebras of the Lie Superalgebra $K(1,1)$. 3”, Math. Notes, 73:2 (2003), 218–227  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:338
    Full text:106
    References:25
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020